# SDR AALA20000437

- Difficulty date: March 9, 2000
- Submitted: July 20, 2000
- Operation: Air carrier
- Aircraft: N849AA
- Make and model: Boeing 727223
- Aircraft serial: 20990
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY LIGHTING FROM STATION BS 360 TO BS 780 INOPERATIVE.  REPAIRED BROKEN WIRE AT BS 360 RBL 12.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
